# SDR RAIA00701038

- Difficulty date: January 27, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 18,761 hours, 17,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3550 - PIT - EMERGENCY LIGHT OUT AT MAIN DOOR.  MAINTENANCE REMOVED AND REPLACED THE BULB.
